# SDR HEEA064819

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6220 · Main Rotor Head
- Part: Frahm Assy
- Part number: 407010150105A
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAM ASSY HAD BROKEN SPRING.
